# SDR USAA2009042891002

- Difficulty date: April 26, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 66,773 hours, 46,174 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Separated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - RON - MAJOR REPAIR - SEPARATION ON RIGHT WING OUTBOARD AFT FLAP TRAILING EDGE APPROX 6 INCHES FROM OUTBOARD END.  REPAIRED RIGHT WING OUTBOARD AFT FLAP TRAILING EDGE IAW B737 SRM 51-70-10.
